Please use this identifier to cite or link to this item: https://rep.polessu.by/handle/123456789/8522
Title: Математические методы анализа финансовых потоков в экономике
Authors: Азаренкова, Г.М.
Azarenkova, G.M.
Keywords: Экономика
Финансы
Математические методы
Issue Date: 2008
Publisher: Пинск : Полесский государственный университет
Citation: Азаренкова, Г. М. Математические методы анализа финансовых потоков в экономике / Г. М. Азаренкова // Экономика и банки: научно-практический журнал. - 2008. - № 1. - С. 27-30
URI: https://rep.polessu.by/handle/123456789/8522
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
5.pdf650.77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.